Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
134 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the treatments for Testosterone cream side effect?

my doctor prescribed Testosterone cream 7 months ago to be applied daily on my genitalia, for tissue thinness and libido. I am 64 female. having extreme adverse effects, breast have shrunk in size, continuing to do so, extreme burning and pain in breast, fibrocystic disease disappeared in months leaving breast feeling deflated and sagging, Stopped the medicine three weeks ago, no relief with pain medicine. what is happening in my body, how can I stop this process, do I need an endocrinologist? What test do I need?Help!! I am so afraid. Elaine
Tue, 24 Sep 2019
Report Abuse
General & Family Physician 's  Response
Hello,

Breast shrinkage is unlikely to be related to testosterone. Better to consult an endocrinologist and get evaluated.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Shinas Hussain, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Fibrocystic breast disease


What are the treatments for Testosterone cream side effect?

Hello, Breast shrinkage is unlikely to be related to testosterone. Better to consult an endocrinologist and get evaluated. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr Shinas Hussain, General & Family Physician